MathSciNet Relay Station
MathSciNet bibliographic data
MR2493626 34K13 (47N20 92C30)
Padhi, Seshadev; Srivastava, Shilpee; Dix, Julio G. Existence of three nonnegative periodic solutions for functional differential equations and applications to hematopoiesis. PanAmer. Math. J. 19 (2009), no. 1, 27–36.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement